| Model Number |
300-01-07 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Unspecified Infection (1930)
| Date of Event |
10/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device medical products: equinoxe reverse tray adapter plate tray +0, 320-10-00 6800475, eq reverse torque defining screw kit, 320-20-00 7285516, equinoxe reverse 42mm humeral liner +0, 320-42-00 s342504.
Event or Problem Description
It was reported that this was the 2nd right shoulder revision for a 68 y/o male patient due to infection.The surgeon replaced stem with new one and antibiotics to wait for samples before proceeding with hrp.Patient was last known to be in stable condition following the event.Device is not retuning, it was disposed of by the hospital.
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.This is a purposeful multi step revision due to infection.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, h6: clinical code, types of investigation and investigation findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.